Travel AgencyGolden Founders Travel
Itinerary Detail

08:00~09:00 Meet at Chiayi HSR station➜10:40 Aogu Wetland (60 min)➜12:10 2018 Summer Festival- Dongshi Fisherman’s Wharf (Lunch not included) (90 min) ➜14:00 High-Heel Wedding Church (20 min)➜15:00 National Palace Museum Southern Branch (90min)➜16:40 Zhe Cheng Cultural Park “Garlic Sugar Factory (40 min) ➜17:10 End of itinerary

Price

NT$1,700 per person needs at least 4 people

Guests under 3 years old: NT$200

Includes: Taiwan Tour Bus fare, Chinese tour commentary, National Palace Southern Branch admission ticket, travel liability insurance policy (NT$ 2 million) plus NT$ 100,000 medical insurance policy, mineral water
*Foreign tour commentary additional NT$ 300 per person

Phone07-2693678
RemarksFrom June 14th to September 30th
Travel AgencyGolden Founders Travel
Itinerary Detail

9:00 Meet and departure➜9:30 Love River ➜10:00 Fisherman’s Wharf / Pier-2 Art Center ➜11:50 Ferry ride to Cijin➜12:30 Lunch – Cijin Seafood (not included)➜13:30 Cijin Black Sand Festival➜15:40 Meet and return (ferry ride)➜16:00 Golden Pineapple Castle➜17:00 End of itinerary

Price

NT$1,500 per person needs at least 2 people
NT$1,300 per person needs at least 4 people
Guests under 3 years old: NT$ 200
Includes: Taiwan Tour Bus fare, Chinese tour commentary, ferry tickets, travel liability insurance policy (NT$ 2 million) plus NT$ 100,000 medical insurance policy, mineral water
*Foreign tour commentary additional NT$300 per person

Phone07-2693678
RemarksFrom June 14th to September 30th
Travel AgencyGolden Founders Travel
Itinerary Detail

09:20 Tropic of Cancer Solar Exploration Center “Summer Solstice 235 60 min ➜11:50 Fenqihu Scenic Area~ Enjoy chia seeds, aiyu, Fenqihu bento 80min➜14:20 Yuan Tan natural ecological park 60min➜16:00 Jiaoliping railway station 20 min➜16:30 Tai Sing rock trail 20 min➜ Return to Chiayi HSR / train station

Price

NT$1,650 per person needs at least 4 people

NT$1,450 per person needs at least 6 people

Guests under 3 years old: NT$ 300

Includes: Taiwan Tour Bus fare, Chinese tour commentary, travel liability insurance policy (NT$ 2 million) plus NT$ 100,000 medical insurance policy, mineral water, chia seed, aiyu, Fenqihu bento
*Foreign tour commentary additional NT$300 per person

Phone07-2693678
RemarksFrom June 14th to September 30th *Tropic of Cancer Solar Exploration Center close on Mondays
Travel AgencyGolden Founders Travel
Itinerary Detail

Day 1
9:00 Meet and departure➜9:30 Love River➜10:00 Fisherman’s Wharf / Pier-2 Art Center➜11:50 Ferry ride to Cijin➜12:30 Lunch – Cijin Seafood (not included)➜13:30 Cijin Black Sand Festival➜15:40 Meet and return(ferry ride)➜16:00 Golden Pineapple Castle ➜17:00 Ruifeng night market➜ End of Day 1 and return to hotel in Kaohsiung

Day 2
9:00 Meet and departure➜10:00 Arrive at Donggang harbor for 10:30 speedboat ride to Little Liuchiu (30 min) ➜ Little Liuchiu ➜ Semi-Submarine ride enjoy beautiful underwater scenery ➜12:00 Lunch- Seafood delicacies➜ Begin tour around Little Liuchiu ➜ Finish the tour and return to harbor (30 min) ➜ Return to Donggang harbor (30min)➜ Bus back to downtown Kaohsiung ➜ End of itinerary

Price

NT$1,650 per person needs at least 4 people

NT$1,450 per person needs at least 6 people

Guests under 3 years old: NT$ 300

Includes: Taiwan Tour Bus fare, Chinese tour commentary, travel liability insurance policy (NT$ 2 million) plus NT$ 100,000 medical insurance policy, mineral water, chia seed, aiyu, Fenqihu bento
*Foreign tour commentary additional NT$300 per person

Phone07-2693678
Remarks

From June 14th to September 30th

Travel AgencyGolden Founders Travel
Itinerary Detail

Day 1

08:00~09:00 Meet in Kaohsiung➜10:00 Anping Treehouse (30 min) ➜10:30 Anping Fort (20 min)➜11:00 Anping Old Street (60 min) ➜12:00 Lunch (not included) (60 min) ➜13:30 Hayashi Department Store (30 min ➜15:00 Yujing Farmer’s Association’s mango ice dessert shop (30 min) ➜16:30 Danei Totoro Station (20min) ➜17:00 Return to hotel in Tainan

Day 2
08:30 Depart from B&B or hotel➜09:30 Sihcao Green Tunnel (boat ride) (60 min) ➜11:30 LUFU cultural and creative industry (20 min)➜12:00 Lunch (60) & Chimei Happiness Factory DIY (close on Mondays) (40 min) ➜14:30 Chimei Museum (close on Wednesdays) (120 min) ➜17:00 End of itinerary return to Tainan HSR / Kaohsiung

Price

NT$3,700 per person needs at least 4 people

NT$3,300 per person needs at least 6 people

Guests under 7 years old does require additional bed. Guests under 3 years old: NT$ 800

Includes: Taiwan Tour Bus fare, Chinese tour commentary, sights admission tickets, mango ice dessert, Chimei Happiness Factory lunch and DIY fee, travel liability insurance policy (NT$ 2 million) plus NT$ 100,000 medical insurance policy, mineral water
*Foreign tour commentary additional NT$300 per person

Phone07-2693678
Remarks

From June 14th to September 30th

Travel AgencyCountry Travel
Itinerary Detail

Day 1
Meet at Magong downtown hotel / airport at 12:00 PM➜ Lunch at Magong (60 min) ➜ Nanliao Farming Village (60 min) ➜ Beliao Kueibishan “Moses Parts the Sea” (60 min)➜ Aimen Music Festival (event time about 4:30 PM to 10:00 PM)➜Return to Magong

Day 2
Meet at Chongguan harbor at around 7:30 AM and take speedboat for 10~15 minutes ➜ Arrive at Dachang Island; Cruise North sea (60~120 min) ➜1. Gupo Island 2. Tiechang Island / Biggest sea cave & bird watching 3. Wugong / Baigong Islands ※Water activities (60~120 min) include 5 activities 1. Banana boat2. Donut ride 3. Super marble 4. Sea kayaking 5. Biscuit drift, unlimited rides- Lunch at Dachang (60 min) – explore uninhabited island snorkeling/experience traditional fishing/sea fishing/two out of threewill be selected depends on tides (60~120 min) – end of itinerary with complimentary snacks

Day 3
Departs from hotel (meet around 9:00 AM) ➜ Tongliang Old Bayan (30 min)➜ Penghu Great Bridge (30 min)
➜ Erkan Historical House (50 min)➜ Daguoye Columnar Basalt (30min)➜ Shanshui Beach (30 min)
➜ Fenggui Wave Sound (30 min) ➜ Serpent Head Mountain (50 min) -Return to Magong

Price

Needs at least 2 people NT$6,500 per person for quadruple room

NT$7,000 per person for double room

Children who needs extra bed NT$6,200 per person; does not need extra bed NT$5,200 per person. Infant under 2 years old NT$ 500 per person (only include insurance)

*Depart by plane from Taipei surcharge NT$3,000 per person
*Depart by plane from Taichung surcharge NT$2,800 per person
*Depart by plane from Kaohsiung surcharge NT$2,000 per person
(Rate include: Budai ~ Magong roundtrip boat fare, Taiwan Tour Bus fare, tour leader, Dachang 1 day admission ticket, 2 nights at Magong Yuan Yu Hotel, 2 breakfasts, 3 lunches, 2 dinners, 200 contract liability insurance, and etc.)

Phone06-9263186
Remarks

From June 14th to September 30th

Close Menu
×
×

Cart